# SDR CALA2015011600051

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 54,048 hours, 18,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5320-02076 REV E OP 03, MAIN CABIN SEAT TRACK SPLICE LOCATION 727B LBL 24.75 HAS CRACKS ON THE INBD & OTBD AFT HOLES COMMON TO SPLICE STRAP.  THE INBD AFT HOLE ON THE SPLICE STRAP IS CRACKED.  THE HOLES IN THE SEAT TRACK FLANGES WILL NOT MEET THE EDGE DISTANCE REQUIREMENTS IAW THE EA.  TRIMMED OUT CRACKED & SHORTED AREAS & INSTALLED REPAIR IAW ECRA 5320-02394.
